Advertisement

Ukrainian Mathematical Journal

, Volume 30, Issue 2, pp 133–139 | Cite as

Tauberian theorems foe Borel-type methods of summability

  • V. I. Mel'nik
Article

Keywords

Tauberian Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    G. Hardy, Divergent Series, Oxford University Press (1949).Google Scholar
  2. 2.
    V. I. Mel'nik, “Tauberian theorems for the Valiron methods of summability,” Ukr. Mat. Zh.,30, No. 1, 110–114 (1978).Google Scholar
  3. 3.
    V. I. Mel'nik, “Tauberian theorems for the Borel method of summability,” Izv. Vyssh. Ueheba. Zaved., Mat., No. 11, 85–92 (1971).Google Scholar
  4. 4.
    E. T. Whittaker and G. N. Watson, Advanced Calculus [Russian translation], Vol. 2, Fizmatgiz, Moscow (1963).Google Scholar
  5. 5.
    G. G. Lorentz, “Tauberian theorems and Tauberian conditions,” Trans. Am. Math. Soc.,63, 226–234 (1948).Google Scholar
  6. 6.
    D. Gaier, “Der allgemeine Lückenumkehrsatz für das Borel-Verfahren,” Math. Z.,88, 410–417 (1965).Google Scholar
  7. 7.
    V. I. Mel'nik, “Tauberian high-indices theorems for Borel summability,” Mat. Sb.,68, No. 1, 17–25 (1965).Google Scholar
  8. 8.
    D. Gaier, “On the coefficients and the growth of gap power series,” SIAM J. Numer. Anal.,3, 248–265 (1966).Google Scholar
  9. 9.
    A. E. Ingham, “On the high-indices theorem for Borel summability,” Abhandlungen aus Zahlentheorie und Analysis, VEB Deutscher Verlag der Wissenschaften, Berlin (1968), pp. 121–135.Google Scholar
  10. 10.
    M. Stieglitz, “Die allgemeine Form der 0-Tauber-Bedingung für das Euler—Knopp—and Borel —Verfahren,” J. Reine Angew. Math.,246, 172–179 (1971).Google Scholar
  11. 11.
    V. I. Mel'nik,“(Ci)-properties of the Borel and Abel-Poisson methods and Tauberian theorems,” Author's Abstract of Candidate's Dissertation, Kiev (1965).Google Scholar
  12. 12.
    D. Borwein and E. Smet, “Tauberian theorems for Borel-type methods of summability,” Can. Math. Bull.,17, No. 2, 167–173 (1974).Google Scholar
  13. 13.
    Moo Strube Sin Phing, “Tauberian remainder theorems for the Borel methods,” J. Reine Angew. Math.,273, 125–133 (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • V. I. Mel'nik
    • 1
  1. 1.Kiev Pedagogic InstituteUSSR

Personalised recommendations